Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child had fever, given tylenol. Has napped many times, pale. Visit doctor?

My 16 month old son started running a fever this afternoon and so I gave him some Tylenol thinking he was just coming down with strep throat like my oldest son. Planned on calling his doc in the morning. He has napped multiple times today and when I sat him down to eat dinner he just sat there and didn't want to eat. Then he got really pale and started dozing off a little. I don't think he shoiuld be this tired. Now his fever is coming back? Should I take to the ER?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
Your child is having fever which is mostly viral in nature and takes few days to settle.
Feeling tired and drowsy is a part of ongoing illness.
Give acetaminophen as per dosage every 6 hourly till fever is above 100F.
Do tepid sponging if fever is above 102F.
Give plenty of fluids and soft bland diet .
He should take proper rest.

In case of increasing fever/lethargy or refusal of feed take him to ER.

Wishing your child good health.
God bless..
Answered: Mon, 15 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor